# SDR IPXA2021102675354

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 92,664 hours, 17,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAR1 ENTRY DOOR, UPPER LINER FWD MOUNT BRACKET MISSING HARDWAREINSTALLED NEW HARDWARE AND SECURED LINER PER AMM 25-23-06
